Find a Conversation
|Fri, 04-26-2013 - 2:03am|
I’m 21 and use withdrawal as BC, Been using it for about a year successfully. Two days ago I took a test and it had a Second line it wasn’t very dark and appeared after 3 minutes it was a cheapo pink dye test. I took it because my last period was weird. Had a four day period March 17-March 19 and My last one was on cycle day 26 April 12 It wasn’t that heavy and had some small clotting it stopped after two days of bleeding for a day then that next day I spotted for the next day and a half. I have had excessive amount of clear watery discharge sometimes it gushes like when you have a period. Yesterday I felt as if I was getting my period kind of crampy. My stomach is bloated. I’m getting terrible headaches and been stuffy on and off and itchy. I broke out with a couple zits on my face. Earlier I could smell the closed container of Lysol wipes (this is the first time I’ve had a heightened sense of smell) I feel dizzy and nauseous. Not noticing a change in nipple color if there is a difference it’s not that much, but my boobs hurt so much I don’t want them touched and they feel a little harder than normal. My boobs have never hurt this much. I know you aren’t doctors but what do you think? Should I retest go to the doctors etc…?